# SDR HKGA20251220001

- Difficulty date: December 20, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 48,727 hours, 63,138 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE AT 28K ALTITUDE, CREW TURNED PACKS ON HIGH (HEAT), AFTER 20MIN RT PACK FAILED INDICATION ILLUMINATED, CREW FOLLOWED QRH. ABOUT A MIN LATER WITH PACKS ON LOW SETTING, CREW STARTED GETTING SMOKE. CREW FOLLOWED QRH FOR SMOKE BUT SMOKE DIDN’T EVAC FAST ENOUGH. CREW DESCENDED TO 10K & EMERGENCY DECLARED BY ATC.  BY THE TIME 10K WAS REACHED, SMOKE WAS CLEAR.  WHILE ON APPROACH TO KMQY CREW RAN THE PACKS IN LOW & NORMAL WITHOUT INCIDENT. SMOKE WAS MINIMIZED BY SHUTTING OFF PACKS, RECIRC FANS, AND GASPER FANS. SMELL WAS DESCRIBED AS SIMILAR TO WHEN A HOUSES HEATER IS USED FOR THE FIRST TIME. PERFORMED OPS CHECK OF BOTH PACKS IAW MM 21-60-00, NO DISCREPANCIES NOTED. PERFORMED VISUAL INSPECTION OF BOTH PACKS WITH NO DISCREPANCIES NOTED. CONTINUED OPS IAW MEL 21-50-2.
